[quote:7784c0dad2=\"clare \"] doctor prescribed 4mg coversyl (perindopril) daily but i've only been taking half a tablet as i'm scared of the side effects. after nearly two months I'm thinking of going back to the doctor as i'm experiencing mood swings, feeling really low and having problems sleeping. i don't know if this is due to medication or not. It feels like PMT but its constant (my poor husband and children!). I would also like to have another baby soon and am scared the drugs will affect the pregnancy. Any advice?[/quote:7784c0dad2]
I am 29 and had about three weeks of hard time getting used to this drug. It got better but after almost 3 months on Perindopril my face and mouth started slowly swelling up. Went to GP as coul dnot wear contact lenses anymore - she took me off the tablets, apparently it is serious allergy...
PS. my consultant said to me that if you want to get pregnant you should let your GP know a year in advance so they can change your tablets to something that will not damage your unborn child. Besides it is hard to get pregnant on this medicine. _ 0 votes
< reply to Guest